# SDR UPS08851635

- Difficulty date: January 4, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 2 DENTS ON LOWER SKIN LT I/B FLAP POSSIBLE CRACKS.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED 2 EA REPAIR DOUBLERS IAW SRM 57-02-01.
